Vol. 2, No. 4, 2009

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Addresses
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)

Vol. 2, No. 4, 2009

Automatic growth series for right-angled Coxeter groups
371–385

Rebecca Glover and Richard Scott

Contributions to Seymour's second neighborhood conjecture
387–395

James Brantner, Greg Brockman, Bill Kay and Emma Snively

Yet another generalization of frames and Riesz bases
397–409

Reza Joveini and Massoud Amini

A complete classification of $\mathbb{Z}_{p}$-sequences corresponding to a polynomial
411–418

Leonard Huang

Newton's law of heating and the heat equation
419–437

Mark Gockenbach and Kristin Schmidtke

Minimum spanning trees
439–450

Pallavi Jayawant and Kerry Glavin

Geometric properties of Shapiro–Rudin polynomials
451–470

John J. Benedetto and Jesse D. Sugar Moore

Some numerical radius inequalities for Hilbert space operators
471–478

Mohsen Erfanian Omidvar, Mohammad Sal Moslehian and Assadollah Niknam

On the consistency of finite difference approximations of the Black–Scholes equation on nonuniform grids
479–494

Myles D. Baker and Daniel D. Sheng